Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Used isotretonoin, azifast for acne problem, cystic and painful. Can I take Diane?

Hi Dr, I Have severe acne problem from the past 7-8 years and I showed it to many dermatologist but none of the medicine prescribed by them worked out for me( Including Isotretonoin, Azifast Etc). Later, I showed it to the Gynaecologist after going though the reports she told me that I have PCOD and she prescribed me Diane35. I have taken it for 3 cycles it now and my acne have worsen, I am getting more painful and cystic acne . Then again I showed it to her, she changed the medicine from Diane35 to Crisanta- LS along with Isotretonoin and Azifast. Should I take these medicine now?...Will it really treat my acne?...I am really fed up with acne and feel really embarrased because of this
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..Thanks for your query.
I can understand your fatigue with repeated treatments for acne..As we all know ,acne is a very persistent condition and requires real patience with several treatments!
I would say that the treatment was correct for you and you can continue the same.however,there is a need for a detailed endocrinology evaluation in your case.Please do the tests for sex hormone,thyroid levels as well as 6 monthly Ultrasound of abdomen to follow up the out for signs of hirsuitism like extra hair on face/breasts/abdomen etc and hair loss from scalp.
You can start taking Chemical peels from a qualified Dermatologist.Salicylic Acid( 20-30 % )peels do help in treating acne and giving a longer remission and also reduces the burden of taking too many oral and potentially side-effect containing therapies.BUT, you should not take take these while on Isotretinoin.
Take care!
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor